# SDR SCNA20130128006

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF STA 1080, RT SURFACE, CORROSION ON APU TRANSITION DUCT MATTING SURFACE UPPER ANGLE.  REMOVED & REPLACED APU TRANSITION DUCT SURFACE ANGLE WITH FAB ANGLE.
